# SDR DALA2018081064999

- Difficulty date: August 4, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 93,669 hours, 12,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 19b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE HANGING BY WIRE FROM SEAT WALL BY WIRING. SECURED LIGHT PANEL TO SEAT 19B. SYSTEM OPS NORMAL.
